JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMMON FIXED POINT THEOREMS WITHOUT CONTINUITY AND COMPATIBILITY IN INTUITIONISTIC FUZZY METRIC SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 2,  2011, pp.143-152
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.2.143
 Title & Authors
COMMON FIXED POINT THEOREMS WITHOUT CONTINUITY AND COMPATIBILITY IN INTUITIONISTIC FUZZY METRIC SPACE
Park, Jong-Seo;
  PDF(new window)
 Abstract
In this paper, we prove some common fixed point theorems for finite number of discontinuous, non-compatible mapping on non-complete intuitionistic fuzzy metric spaces and obtain the example. Our research improve, extend and generalize several known results in intuitionistic fuzzy metric spaces.
 Keywords
Non-complete;non-compatible maps;common fixed point;
 Language
English
 Cited by
 References
1.
Jungck, G., Rhoades, B.E., 1998. Fixed point for set valued functions without continuity, Ind. J. Pure Appl. Math. 29(3), 227-238.

2.
Kaleva, O., Seikkala, S., 1984. On fuzzy metric spaces, Fuzzy Sets and Systems 12, 215-229. crossref(new window)

3.
Kramosil,J., Michalek J., 1975. Fuzzy metric and statistical metric spaces. Kybernetica 11, 326-334.

4.
Park, J.H., Park, J.S., Kwun, Y.C., 2006. A common fixed point theorem in the intuitionistic fuzzy metric space. Advances in Natural Comput. Data Mining(Proc. 2nd ICNC and 3rd FSKD), 293-300.

5.
Park, J.H., Park, J.S., Kwun, Y.C., 2007. Fixed point theorems in intuitionistic fuzzy metric space(I). JP J. fixed point Theory & Appl. 2(1), 79-89.

6.
Park, J.S., On some results for five mappings using compatibility of type($\alpha$) in a fuzzy metric space, inpress.

7.
Park, J.S., Kim, S.Y., 1999. A fixed point theorem in a fuzzy metric space. F.J.M.S. 1(6), 927-934.

8.
Park, J.S., Kwun, Y.C., 2007. Some fixed point theorems in the intuitionistic fuzzy metric spaces. F.J.M.S. 24(2) 227-239.

9.
Park, J.S., Kwun, Y.C., Park, J.H., 2005. A fixed point theorem in the intuitionistic fuzzy metric spaces. F.J.M.S. 16(2), 137-149.

10.
Park, J.S., Kwun, Y.C., Park, J.H., Some results and example for compatible maps of type($\beta$) on the intuitionistic fuzzy metric spaces, inpress.

11.
Schweizer, B., Sklar, A., 1960. Statistical metric spaces. Pacific J. Math. 10, 314-334.

12.
Sessa, S., 1982. On a weak commutativity condition of mappings in fixed point considerations, Publ. Inst. Math. 32(46), 149-153.

13.
Sharma, S., Desphaude, B., Tiwari, R., 2008. Common fixed point theorems for finite number of mappings without continuity and compatibility in Menger spaces, J. Korea Soc. Math. Educ. Ser. B: Pure Appl. Math. 15(2), 135-151.